English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Pore topology control of three-dimensional large pore cubic silica mesophases

Yang, C.-M., Schmidt, W., & Kleitz, F. (2005). Pore topology control of three-dimensional large pore cubic silica mesophases. Journal of Materials Chemistry, 15(48), 5112-5114. doi:10.1039/b513833g.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Yang, C.-M.1, Author           
Schmidt, W.2, Author           
Kleitz, F.1, Author           
Affiliations:
1Research Department Schüth, Max-Planck-Institut für Kohlenforschung, Max Planck Society, ou_1445589              
2Research Group Schmidt, Max-Planck-Institut für Kohlenforschung, Max Planck Society, ou_1445618              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 265787
DOI: 10.1039/b513833g
ISI: 000233775500003
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Materials Chemistry
  Alternative Title : J. Mater. Chem.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 15 (48) Sequence Number: - Start / End Page: 5112 - 5114 Identifier: ISSN: 0959-9428